# SDR DHL2006780007

- Difficulty date: November 2, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lws 638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 077407,  LT WING TIP UPPER SURFACE, WBL 638, AFT OF NAV LIGHT LENS COVER, PREVIOUS REPAIR CRACKED.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2. FAB DOUBLER FROM 7075-T6, 0.050, PO NR 6149108, DIM. 4 BY 3. FILLER FROM 7070-T6 0.040, PO NR 9003839, DIM. 2.50 BY 1.50 IAW SRM 57-20-5 FIG 1. TREATED, PRIMED DOUBLER AND FILLER IAW SRM 51-10-2.  INSTALLED REPAIR IAW SRM 51-30-2.
